Tри свойства одной дискретной динамической системы в пространстве бесконечно дифференцируемых функций.

Иван Андреевич Подлужный, Александр Алексеевич Флоринский

Research output: Contribution to journalArticle

Abstract

A nonlinear operator generated by a fixed function of two real variables is considered. The function is supposed to be smooth, the first argument is defined on a closed interval,the second one on the real line. We also assume that this function to be both strictly increasing and bilipshitz on the second argument. The operator acts on the space of all infinitely differentiable real functions defined on the same closed interval as the first argument of the fixed function, and assings to any such a function the result of the substitution of its derivative instead of the second argument in the fixed function of two variables. For any trajectory of the discrete infinite dimensional dynamical system (which is chaotic in general case) generated by the operator we prove the following properties: - a trajectory of the system is uniformly bounded iff it is pointwise bounded ; - a trajectory is uniformly convergent with all its derivatives iff it is pointwise convergent; - the least pointwise upper bound of the trajecto
Original languageRussian
Pages (from-to)104-108
JournalДИФФЕРЕНЦИАЛЬНЫЕ УРАВНЕНИЯ И ПРОЦЕССЫ УПРАВЛЕНИЯ
Issue number1
StatePublished - 2019
Externally publishedYes

Cite this